Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Tachycardia causing high palpitation - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Heart Rate and Rhythm Disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi,
User :   hello there when i went down the road to get tea tonite i got this cold feeling in the nose when breathing and very scarey
User :   and got cold thorat now
User :   and then when i was finshed in the drive thur then i drove off then had to get sumthing else then i go out and b4 i got out of car i got anxious and my body went like a weak feeling
Doctor :   For how long did you feel the cold sensation in the nose and throat ?
User :   i still have it now but it only in the thorat now
Doctor :   do you get any pain while swallowing ?
User :   no
User :   i am also on endep
User :   50 mgs
User :   i was very very scared when my body went weak
Doctor :   do you feel dry in the throat ?
User :   no
Doctor :   Endep do not cause this symptom
Doctor :   The symptom you have could be a presentation of anxiety disorder
User :   should i be on a higher dose of endep
Doctor :   yes, the dose is insufficient
User :   can you get the weakness with anxitey
Doctor :   a 75 mg once or twice a day be a optimal dose
User :   what dose would reall;y help me
Doctor :   yes, you can get fatigue due to anxiety
User :   what u mean once or twice a day
User :   then i would overdose
User :   no it was weakness that i got not fatigue
Doctor :   depending on the history and severity of the anxiety disorder the dose could be titrated to 75mg once a day or 150mg in divided doses
Doctor :   do you feel pain in the muscles ?
User :   no
Doctor :   do you feel weak after doing some accustomed work ?
User :   no i felt weak when i was anxious going down the road in the car
Doctor :   Did you have palpitation that time ?
Doctor :   Are you there ?
Doctor :   Are you there ?
User :   yes
User :   yes i think so
Doctor :   and that would have caused weakness
User :   why
Doctor :   Palpitation will result or be associated with tachycardia ( fast heart beat ) where the perfusion of the blood to the body reduces due to short transfer time , hence giving a temporary weakness
Doctor :   And palpitation is a common symptom in anxiety disorder and also could be due to endep ( starting side effect )
User :   and why is it at time that6 if i get up then i feel my heart racing
Doctor :   since when is this happening ?
User :   since i have been on endep
Doctor :   it could be due to the drug ,as palpitation is one of the side effect
Doctor :   once the dose is titrated and reached to steady and you get habituated the symptom may stay no longer
Doctor :   Are you with me ?
Doctor :   Are you with me ?
Doctor :   I have to close the window as you are not responding. Please chat with our doctors 24/7 for medical queries.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor